The growth of limits of vertex replacement rules

Joseph Previte, Michelle Previte, Mary Vanderschoot

Research output: Contribution to journalArticle

Abstract

In this article, we give conditions to distinguish whether a vertex replacement rule given by a single graph H yields a limit graph having polynomial or exponential growth. In the case of polynomial growth, we compute the growth degree of the limit graph.

Original languageEnglish (US)
Pages (from-to)103-117
Number of pages15
JournalJournal of Graph Theory
Volume73
Issue number1
DOIs
StatePublished - May 2013

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'The growth of limits of vertex replacement rules'. Together they form a unique fingerprint.

Cite this